Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 57, NWS Cleveland, OH

June 14, 20227 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 14, 2022, 2:08 AM EDT for 7 counties in Ohio. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2022, 2:08 AM EDT (06:08 UTC)
Expired
Jun 14, 2022, 3:00 AM EDT
In force
52 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Erie County, OH, Hancock County, OH, Huron County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 125 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 2:26 AM EDTTSTM WND DMG3 Nw Bradner, OHLARGE TREE DOWNED, DOING SOME DAMAGE TO A BACK DECK. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 10:02 PM EDTSevere Thunderstorm WatchSPC5 hr
Jun 14, 1:06 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 6.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2022-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2022-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

099 
WUUS51 KCLE 140608
SVRCLE
OHC043-063-077-123-143-147-173-140700-
/O.NEW.KCLE.SV.W.0057.220614T0608Z-220614T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
208 AM EDT Tue Jun 14 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northwestern Huron County in north central Ohio...
  Ottawa County in northwestern Ohio...
  Seneca County in northwestern Ohio...
  Erie County in north central Ohio...
  Sandusky County in northwestern Ohio...
  Southeastern Wood County in northwestern Ohio...
  Northeastern Hancock County in northwestern Ohio...

* Until 300 AM EDT.

* At 207 AM EDT, a severe thunderstorm was located near Gibsonburg,
  or 10 miles east of Bowling Green, moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Bowling Green, Tiffin, Fremont, Fostoria, Bellevue, Clyde, Oak
  Harbor, Gibsonburg, Genoa, Woodville, Elmore, Green Springs, New
  Riegel, Ballville, Pemberville, Luckey, Bradner, Wayne, Bloomdale
  and Bettsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4140 8367 4157 8328 4130 8269 4099 8316
      4099 8336 4117 8355
TIME...MOT...LOC 0607Z 297DEG 35KT 4137 8344 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Saunders
2 follow-up statements
697 
WWUS51 KCLE 140640
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
240 AM EDT Tue Jun 14 2022

OHC123-140649-
/O.CAN.KCLE.SV.W.0057.000000T0000Z-220614T0700Z/
Ottawa OH-
240 AM EDT Tue Jun 14 2022

...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 AM EDT for
north central and northwestern Ohio.

LAT...LON 4119 8356 4142 8296 4130 8269 4099 8316
      4099 8336 4117 8355
TIME...MOT...LOC 0639Z 294DEG 35KT 4125 8302 

$$

OHC043-063-077-143-147-173-140700-
/O.CON.KCLE.SV.W.0057.000000T0000Z-220614T0700Z/
Huron OH-Seneca OH-Erie OH-Sandusky OH-Wood OH-Hancock OH-
240 AM EDT Tue Jun 14 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR NORTHWESTERN HURON...SENECA...ERIE...SOUTHEASTERN SANDUSKY...
SOUTHEASTERN WOOD AND NORTHEASTERN HANCOCK COUNTIES...

At 239 AM EDT, a severe thunderstorm was located over Green Springs,
or 8 miles southeast of Fremont, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Tiffin, Fremont, Fostoria, Bellevue, Clyde, Green Springs, New
Riegel, Ballville, Bloomdale, Bettsville, Republic, Burgoon, Flat
Rock, Bascom, Kansas, Vickery and Stony Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4119 8356 4142 8296 4130 8269 4099 8316
      4099 8336 4117 8355
TIME...MOT...LOC 0639Z 294DEG 35KT 4125 8302 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Saunders
868 
WWUS51 KCLE 140655
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
255 AM EDT Tue Jun 14 2022

OHC043-063-077-143-147-173-140705-
/O.EXP.KCLE.SV.W.0057.000000T0000Z-220614T0700Z/
Huron OH-Seneca OH-Erie OH-Sandusky OH-Wood OH-Hancock OH-
255 AM EDT Tue Jun 14 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HURON...SENECA...
ERIE...SOUTHEASTERN SANDUSKY...SOUTHEASTERN WOOD AND NORTHEASTERN
HANCOCK COUNTIES WILL EXPIRE AT 300 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 AM EDT for
north central and northwestern Ohio.

LAT...LON 4119 8356 4142 8296 4130 8269 4099 8316
      4099 8336 4117 8355
TIME...MOT...LOC 0655Z 297DEG 35KT 4121 8291 

$$

Saunders

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:37 AM EDT, 31 minutes earlier.

Area forecast discussion, Jun 14, 1:37 AM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
137 AM EDT Tue Jun 14 2022

.SYNOPSIS...
A significant severe wind threat continues to be a possibility late
this evening and overnight. Following tonight, weak high pressure
will build for Tuesday and Wednesday. A cold front will move east
across the area on Thursday, followed by high pressure for
Friday.

&&

.NEAR TERM /THROUGH TODAY/...
935 PM Update...
Line of convection getting organized in NW OH, but the biggest
issues could still be to come with the activity forming further
northwest over Lake Michigan and west central Michigan. Will be
watching this as it moves southeastward. CAMs suggesting a
modest surge in the instability gradient to the northeast, and
will keep the possibility of this activity reaching further
east into the CWA.

Previous Discussion...
The threat for a potential significant severe wind and flash
flooding event continues across the area for late this evening
and overnight. A large area of the "hatched" significant wind
outline in the current SPC SWODY1 outlook remains in place, with
perhaps significant damaging wind gusts in excess of 75 mph
possible. More details on the severe weather and flash flooding
potential for late this evening and overnight will be discussed
below.

Recently of note, a cluster of storms has developed within the
warm sector across southern IN this afternoon which, in general,
is not being handled well by most hires models, except for the
12z ARW and 15Z RAP models. The anticipation is for this
cluster of storms to quickly grow upscale into the first MCS of
the day, traveling southeastwards across the lower OH Valley.
This activity should, for the most part, skirt just to the south
of our area through the rest of the afternoon and evening.

The main show still awaits us in the Upper Midwest; specifically
across WI this afternoon where a remnant MCV continues to
produce prolific lightning and maintain cold cloud tops. On the
southern end of this MCV is where an overlap between strong
instability and shear, on the order of 50 to 55 knots, resides.
Activity is beginning to blossom on the southern end of this
MCV, noted by IR sampled cloud top temperatures in excess of -80
degrees C, and is expected to ride the generally NW to SE instability
gradient through the rest of the afternoon, evening, and into
the overnight hours. This instability gradient currently extends
from southern WI, through south-central MI, and along the
lakeshore of northern OH. Thus, the expectation is for a
severe convective complex to arrive across NW OH/northern OH
sometime between 10 PM and 2 AM, tracking southeast across the
region and exiting shortly before sunrise.

The heavy rainfall/flash flooding threat also remains apparent
for late this evening and overnight. Some models suggest several
rounds of heavy thunderstorm activity, residing within an
exceptionally moist airmass with PWATs in the 1.8 to 2.0 inch
range. Current forecast rainfall totals do not represent the
scope of the flash flooding threat given the uncertainty on
location of the possible convective complex/s. It is entirely
possible for some areas to quickly receive 2 to 3 to locally
higher amounts of 4 inches of rain in a very short period of
time.

Finally, have let the excessive heat watch continue across NW OH
at this time, given uncertainty on the timing and location of
the convective complexes tonight. The general thinking is that
we will need at least a heat advisory for much of NW OH tomorrow
(Tuesday).

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
Large upper level high pressure is expected to become situated over
the Ohio Valley by Wednesday morning.  A strong flow of hot air and
very high dewpoint air will surge northeast through the Middle
Mississippi Valley region into the eastern Great Lakes.  Dewpoint
temperatures are scheduled to rise into the middle 70s for the local
area by Wednesday with 850 MB temperatures climbing to the lower 20s
C during the day Wednesday.  Model soundings support a fairly dry
profile throughout the column Wednesday as dry slot slips into the
local area.  This will allow air temperatures to become quite warm.
Some record high temperatures for Wednesday are in the low 90s and
potential exists for some of these records to fall.  Heat watch
remains in effect for the western portions of the forecast area at
this time.  Temperatures are expected to be quite warm Wednesday
night well ahead of a cold front progged to shift east toward the
area.  Timing of the front places it just west of the forecast area
by 12Z Thursday morning.  The cold front sweeps east Thursday across
the area and should bring a break to the warm temperatures by later
in the day.  Highs still expected to top out in the lower to middle
90s across the area.  Increasing instability ahead of the cold front
should support a threat for showers and thunderstorms Thursday.
Upper level trough and reinforcing cold front could support a
lingering threat for showers and thunderstorms Thursday evening but
gradually ending from west to east.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
A rapidly amplifying upper level ridge expected to be over the
Central Plains states by Thursday afternoon should shift east over
the Mississippi Valley region by Sunday.  Surface high pressure
building southeast through central Ontario, Canada will then force a
return southerly flow of air back to the local area late Saturday
into Saturday night.  A gradual surge of warmer air will then follow
the warm front and gradually increase surface temperatures through
the weekend into Monday.  Otherwise, forecast area should remain
predominantly dry across the area during this forecast period.

&&

.AVIATION /06Z Tuesday THROUGH Saturday/...
Second round of convection to affect terminals over the next 4
hours or so with TOL on deck first. Strong, gusty winds
expected gusting 30-50kts as line of storms rolls through the
region during this time. Visibilities to IFR in storms as well,
and ceilings to MVFR. Ceilings could go IFR during the morning
hours in the wake of the thunderstorm activity, then slowly
lift and scatter out during the afternoon.

Outlook...Non-VFR possible again Wednesday night through Friday
morning with showers and thunderstorms.

&&

.MARINE...
Winds are expected to remain primarily light and less than 10 knots
through much of this forecast period. The exception will be tonight
as a thunderstorm complex is progged to move southeast across the
area.  Main threats could be strong thunderstorm winds, large hail,
there is also the possibility for tornadic waterspouts.  The
thunderstorms complex is expected to move southeast across the area
and be out of the area tomorrow morning.  Small craft advisories are
not anticipated through the period but special marine warnings may
be needed later tonight.

&&

.CLIMATE...
Parts of the area may approach record high temperatures on
Wednesday. Here are the records for area climate sites for June 15:

Climate site        Record  (year)

Akron area          94      (1925)

Cleveland area      97      (1954)

Erie area           91      (1991)

Mansfield area      94      (1925)

Toledo area         96      (1994)

Youngstown area     93      (1994)

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Excessive Heat Watch from noon EDT today through Wednesday
     evening for OHZ003-006-017.
PA...None.
MARINE...None.

&&

SYNOPSIS...Kahn
NEAR TERM...Kahn/26
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...26
MARINE...Lombardy
CLIMATE...
Hazardous weather outlook, Jun 13, 10:07 PM EDT, 4 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1007 PM EDT Mon Jun 13 2022

OHZ007>010-018>022-027>033-036>038-047-150215-
Ottawa-Sandusky-Erie-Lorain-Seneca-Huron-Medina-Summit-Portage-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-
1007 PM EDT Mon Jun 13 2022

...SEVERE THUNDERSTORM WATCH 361 IN EFFECT UNTIL 3 AM EDT TUESDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heat indices in excess of 100 degrees are possible on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ003-006-017-150215-
Lucas-Wood-Hancock-
1007 PM EDT Mon Jun 13 2022

...SEVERE THUNDERSTORM WATCH 361 IN EFFECT UNTIL 3 AM EDT TUESDAY...
...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ011>013-023-150215-
Cuyahoga-Lake-Geauga-Trumbull-
1007 PM EDT Mon Jun 13 2022

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Tonight.

Severe thunderstorms are possible late this evening into tonight.
The primary weather hazard will be damaging wind gusts, some perhaps
significant. Large hail and isolated tornadoes may also be possible.
Repeated thunderstorms and heavy rainfall could also lead to flash
flooding. Be prepared for severe weather and make sure to have
multiple ways to get warnings.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heat indices in excess of 100 degrees are possible on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ014-089-PAZ001>003-150215-
Ashtabula Inland-Ashtabula Lakeshore-Northern Erie-Southern Erie-
Crawford-
1007 PM EDT Mon Jun 13 2022

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heat indices in excess of 100 degrees are possible on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>149-162>169-150215-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
1007 PM EDT Mon Jun 13 2022

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Severe thunderstorms are possible late this evening into tonight.
The primary weather hazard will be damaging wind gusts, some perhaps
significant. Large hail and isolated tornadoes may also be possible.
Be prepared for severe weather and make sure to have multiple ways to
get warnings.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 14, 1:38 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
138 AM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     TSTM WND DMG     4 E ASHLAND             40.88N 82.25W
06/13/2022                   ASHLAND            OH   FIRE DEPT/RESCUE

            SHINGLES BLOWN OFF ROOF.

&&

DK
Local storm report, Jun 14, 1:49 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
149 AM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     TSTM WND DMG     3 NNE MIFFLIN           40.82N 82.34W
06/13/2022                   ASHLAND            OH   PUBLIC

            LARGE TREE DOWN.

&&

DK
Special weather statement, Jun 14, 1:50 AM EDT, 18 minutes before
Special Weather Statement
National Weather Service Cleveland OH
150 AM EDT Tue Jun 14 2022

OHZ003-006>008-140615-
Wood OH-Ottawa OH-Sandusky OH-Lucas OH-
150 AM EDT Tue Jun 14 2022

...A strong thunderstorm will impact portions of Ottawa, northwestern
Sandusky, northeastern Wood and northern Lucas Counties through 215
AM EDT...

At 150 AM EDT, Doppler radar was tracking a strong thunderstorm over
Rossford, or near Toledo, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Toledo, Swanton, Perrysburg, Oregon, Sylvania, Rossford, Waterville,
Northwood, Whitehouse, Genoa, Woodville, Holland, Maumee, Ottawa
Hills, Walbridge, Pemberville, Millbury, Luckey, Clay Center and
Williston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM EDT for
northwestern Ohio.

&&

LAT...LON 4158 8388 4172 8370 4163 8320 4134 8342
TIME...MOT...LOC 0550Z 292DEG 35KT 4158 8358

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Saunders
Local storm report, Jun 14, 1:51 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
151 AM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     TSTM WND DMG     LEXINGTON               40.68N 82.59W
06/13/2022                   RICHLAND           OH   TRAINED SPOTTER

            TREES SNAPPED IN HALF, POWER LINES DOWN.

&&

DK
Local storm report, Jun 14, 1:57 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
157 AM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     MOUNT GILEAD            40.55N 82.83W
06/13/2022                   MORROW             OH   PUBLIC

            MULTIPLE LARGE TREES DOWN, 4-5 INCHES IN
            DIAMETER. DIME SIZE HAIL.

&&

DK
Local storm report, Jun 14, 2:05 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
205 AM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     4 N MILAN               41.35N 82.61W
06/13/2022                   ERIE               OH   PUBLIC

            2 FOOT DIAMETER TREE SNAPPED IN HALF.

&&

DK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 9:27 PM EDTSpecial Weather StatementCLELucas, Sandusky, Wood63 min
Jun 13, 9:30 PM EDTSpecial Marine WarningCLE90 min
Jun 13, 9:38 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood67 min
Jun 13, 10:16 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Ottawa, Sandusky, Seneca, Wood59 min
Jun 13, 10:19 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEHancock, Seneca, Wood, Wyandot56 min
Jun 13, 10:53 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Marion, Morrow, Wyandot41 min
Jun 13, 10:57 PM EDTSpecial Weather StatementCLEHuron48 min
Jun 13, 11:01 PM EDTSevere Thunderstorm WarningCLEAshland, Erie, Huron, Lorain, Medina, Richland and 1 more59 min
Jun 13, 11:12 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshland, Knox, Morrow, Richland48 min
Jun 13, 11:34 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEHolmes, Medina, Stark, Summit, Wayne71 min
Jun 13, 11:42 PM EDTTornado WarningCLEAshland, Holmes, Knox33 min
Jun 14, 12:06 AM EDTAreal Flood AdvisoryCLEAshland, Huron, Lorain, Medina, Richland, Wayne3 hr
Jun 14, 12:11 AM EDTSevere Thunderstorm Warning Destructive damage threatCLEHolmes, Stark, Wayne34 min
Jun 14, 12:17 AM EDTAreal Flood AdvisoryCLEHolmes, Wayne3 hr
Jun 14, 12:32 AM EDTFlash Flood WarningCLEAshland, Holmes, Wayne5 hr
Jun 14, 1:44 AM EDTAreal Flood AdvisoryCLELucas, Ottawa, Sandusky, Seneca, Wood19 min
Jun 14, 1:50 AM EDTSpecial Weather StatementCLELucas25 min
Jun 14, 2:03 AM EDTFlash Flood WarningCLELucas, Ottawa, Sandusky, Seneca, Wood5 hr
Jun 14, 2:17 AM EDTSpecial Weather StatementCLEWood28 min
Jun 14, 2:23 AM EDTSpecial Marine WarningCLE52 min
Jun 14, 2:46 AM EDTFlash Flood WarningCLECrawford, Erie, Huron, Ottawa, Sandusky, Seneca6 hr
Jun 14, 2:55 AM EDTSpecial Weather StatementCLECrawford, Huron, Marion, Wyandot35 min
Jun 14, 3:16 AM EDTSpecial Weather StatementCLEAshland, Holmes, Knox, Morrow, Richland44 min
Jun 14, 3:18 AM EDTAreal Flood AdvisoryCLECrawford, Hancock, Marion, Seneca, Wood, Wyandot4 hr
Jun 14, 3:30 AM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Morrow, Richland, Wayne45 min
Jun 14, 3:59 AM EDTFlash Flood WarningCLEAshland, Crawford, Holmes, Huron, Knox, Lorain and 5 more5 hr
Jun 14, 5:50 AM EDTExcessive Heat WarningCLEAshland, Crawford, Hancock, Holmes, Knox, Lucas and 6 more39 hr
Jun 14, 5:50 AM EDTHeat AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 16 more39 hr
Jun 14, 4:49 PM EDTRiver Flood WarningCLESandusky, Wood18 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.